# SDR SWIA202162926

- Difficulty date: October 1, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N797SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10301
- Aircraft time: 31,134 hours, 19,396 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*AFT CARGO DOOR FWD AND AFT TRACKS HAVE 4EA WORN RUBBER STOPS    (C-CHECK RO 11-27-21)   REMOVED AND REPLACED AFT CARGO DOOR FWD AND AFT UPPER AND LOWER RUBBER TRACK STOPS REF. CRJ-700 AMM 52-31-23-400-801-A02. OPS CHECKED GOOD
